MAUDE Adverse Event Report: ST PAUL CADD; SET,ADMINISTRATION,INTRAVASCULAR

ST PAUL CADD; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 21-7450-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 3ml cartridge that was loaded into the ms3 pump alarmed after pressing ?start" to fill tubing, and jumped back to load cartridge screen even though the cartridge was loaded and check mark was in box.She tried it in both pumps multiple times and always the same issue happened.When she used a new cartridge, it worked fine in both pumps.No patient or clinician injury.No patient information is requested/ entered as this is considered confidential in (b)(6)",.

Brand Name
CADD
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14493682
Report Number3012307300-2022-09584
Device Sequence Number5836780
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown